# SDR UIEA2024082900859

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 98,562 hours, 26,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 EA OVERHEAD EMER LT INOP NEAR 30AC( RELAMPED 1 EA EMER LT 30AC & OPS CHK OK IAW AMM 33-51-07 )
